# SDR 2007F00034

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N222UT
- Make and model: Bell 222U
- Aircraft serial: 47559
- Aircraft time: 12,357 hours
- Engine: Lyc LTS101750A1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever
- Part number: 222101497109
- Part serial: EA505
- Condition: Loose
- Location: Swashplate
- Part time: 4,236 hours
- Component: Swashplate, Bell
- Component part number: 222010400129
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON COLLECTIVE LEVER P/N 222-010-497-109FM, PIN P/N 222-010-456-005 SPUN INSIDE BORE OF COLLECTIVE LEVER PRODUCING A BLACK GREASE TRAIL ON SWASHPLATE AND LEVER ASSY. PIN IS THERMAL FIT AND PRESSED INTO COLLECTIVE LEVER. THE PIN BORE OF COLLECTIVE LEVER IS WORN BEYOND ANY SERVICEABLE LIMITS AND UNAIRWORTHY. CAUSE OF FAILURE IS UNKNOWN AT THIS TIME. THERE WERE NO ADVERSE EFFECTS TO FLIGHT AND WAS DISCOVERED DURING A MAJOR INSPECTION PROCESS.
